MAUDE Adverse Event Report: BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. BD VERITOR¿ SYSTEM FOR RAPID DETECTION OF RSV - LABORATORY KIT; ANTIGEN, CF (INCLUDING CF CONTROLS), RESPIRATORY SYNCYTIAL VIRUS

BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. BD VERITOR¿ SYSTEM FOR RAPID DETECTION OF RSV - LABORATORY KIT; ANTIGEN, CF (INCLUDING CF CONTROLS), RESPIRATORY SYNCYTIAL VIRUS
Catalog Number 256042
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that prior to using bd veritor¿ system for rapid detection of rsv - laboratory kit, there were missing labels.No patient impact reported.The following information was provided by the initial reporter: "customer reports that labels are missing and they are unable to determine lot #s customer clarified that the issue is that the plastic bag in the photo is kit contents that came without a box, so they are unable to determine the lot # of the kit.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation summary: this statement is to summarize the investigation results regarding a complaint that involved kit rsv 30 test hospital veritor (material # 256042, batch number unknown.The customer reported missing labels with rsv kit, and they could not provide the lot number.While inquiring, they clarified that the kit contents came without a box, so they were unable to determine the lot # of the kit.Bd quality performs a systematic approach to investigate labeling / packaging issue complaints.This approach involves review of manufacturing batch history records, testing of retention samples, and testing of customer returned samples, if applicable.Batch history record (bhr) review and retain sample testing could not be performed because a batch number was not provided.No physical samples were returned; therefore, return sample analysis could not be conducted.However, the customer provided the photographs, which showed rsv kit contents were packed in a plastic cover without box.This complaint was confirmed based on the photographic evidence.The root cause could not be identified.Currently, there are no adverse trends identified for labeling / packaging issue.Bd quality will continue to monitor for trends.There were no corrective actions taken at this time.If you have any additional questions or concerns, please do not hesitate to contact bd technical services.

Brand Name
BD VERITOR¿ SYSTEM FOR RAPID DETECTION OF RSV - LABORATORY KIT
Common Device Name
ANTIGEN, CF (INCLUDING CF CONTROLS), RESPIRATORY SYNCYTIAL VIRUS
Manufacturer (Section D)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH 
Manufacturer (Section G)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH  
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17946858
Report Number3006948883-2023-00108
Device Sequence Number20889234
Product Code GQG
UDI-Device Identifier00382902560425
UDI-Public00382902560425
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K133140
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number256042
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2023
Supplement Date Received by Manufacturer11/05/2023
Initial Report FDA Received Date10/16/2023
Supplement Report FDA Received Date11/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown